Skip navigation

Dr. Brendon LaBuz

  • Brendon LaBuz Profile

    Position: Associate Professor

    Department: Mathematics

    Office: Science 010

    Email Dr. Brendon LaBuz

    814.472.3378

    About Dr. Brendon LaBuz

    Education

    • The University of Tennessee, Ph.D. Mathematics, 2009
    • Frostburg State University, B.S. Mathematics, 2003

    Biography

    • Selected Publications
    • Courses Taught
    • Research/Interests
    Selected Publications
    • B. LaBuz. A new version of homotopical Hausdorff. Topology Proceedings 42 (2013) pp. 299-308.
    • N. Brodskiy, J. Dydak, B. LaBuz, and A. Mitra. Rips complexes and covers in the uniform category.  Houston Journal of Mathematics 39 (2013) no. 2 pp. 667—699.
    • B. LaBuz. Inverse limits of uniform covering maps. Topology and its Applications 159 (2012) pp. 2193-2204.
    • N. Brodskiy, J. Dydak, B. LaBuz, and A. Mitra. Covering maps for locally path-connected spaces. Fund. Math. 218 (2012), 13-46.
    • B. LaBuz. Generalized uniform covering maps relative to subgroups. Topology and its Applications 158 (2011) pp. 1713-1720.
    • N. Brodskiy, J. Dydak, B. LaBuz, and A. Mitra. Group actions and covering maps in the uniform category. Topology and its Applications 157 (2010) 2593–2603. 

      Courses Taught
      • Finite Mathematics
      • Calculus III
      • Calculus IV
      • Foundations of Geometry
      • Logic and Set Theory
      • Discrete Mathematics
      • Linear Algebra
      Research/Interests
      • Topology
      • Uniform structures
      • Shape theory